# SDR DALA2023022701473

- Difficulty date: February 20, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N807NW
- Make and model: Airbus A330-323
- Aircraft serial: 0588
- Aircraft time: 83,418 hours, 10,934 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA PANEL AT JS101 SHOWS LOW SLIDE PRESSURE AT DOOR 2R. CORRECTIVE ACTION: REPLACED DEU-B 300RH4 PER A330 AMM 23-73. NO HELP. REPLACED 2R SLIDE. ALL CHK GOOD. MEL AND PLACARD REMOVED. (2636802)
